Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 7475061, 21 pages
http://dx.doi.org/10.1155/2016/7475061
Research Article

Mixed Initial-Boundary Value Problem for the Capillary Wave Equation

1Instituto Tecnologico de Morelia, Avenida Tecnologico No. 1500, Lomas de Santiaguito, 58120 Morelia, MICH, Mexico
2Centro de Ciencias Matemáticas, UNAM Campus Morelia, AP 61-3 (Xangari), 58089 Morelia, MICH, Mexico

Received 3 November 2015; Accepted 18 April 2016

Academic Editor: Pavel Kurasov

Copyright © 2016 B. Juarez Campos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, D. O'Regan, and S. Staněk, “Positive and maximal positive solutions of singular mixed boundary value problem,” Central European Journal of Mathematics, vol. 7, no. 4, pp. 694–716, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. T. Buchukuri, O. Chkadua, and D. Natroshvili, “Mixed boundary value problems of thermopiezoelectricity for solids with interior cracks,” Integral Equations and Operator Theory, vol. 64, no. 4, pp. 495–537, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. R. Brown, I. Mitrea, M. Mitrea, and M. Wright, “Mixed boundary value problems for the stokes system,” Transactions of the American Mathematical Society, vol. 362, no. 3, pp. 1211–1230, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. W. Wyss, “The fractional diffusion equation,” Journal of Mathematical Physics, vol. 27, no. 11, pp. 2782–2785, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Reports, vol. 339, no. 1, 77 pages, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Amsterdam, The Netherlands, 2007.
  7. R. L. Magin, Fractional Calculus in Bioengineering, Begell House Publisher, Danbury, Conn, USA, 2006.
  8. E. Scalas, R. Gorenflo, and F. Mainardi, “Fractional calculus and continuous-time finance,” Physica A: Statistical Mechanics and Its Applications, vol. 284, no. 1–4, pp. 376–384, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. Germain, N. Masmoudi, and J. Shatah, “Global existence for capillary water waves,” Communications on Pure and Applied Mathematics, vol. 68, no. 4, pp. 625–687, 2015. View at Publisher · View at Google Scholar · View at Scopus
  10. X. Guo and M. Xu, “Some physical applications of fractional Schrödinger equation,” Journal of Mathematical Physics, vol. 47, no. 8, Article ID 082104, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. N. Laskin, “Fractional Schrödinger equation,” Physical Review E, vol. 66, no. 5, Article ID 056108, 7 pages, 2002. View at Google Scholar
  12. Y. Cho, H. Hajaiej, G. Hwang, and T. Ozawa, “On the cauchy problem of fractional schrödinger equation with hartree type nonlinearity,” Funkcialaj Ekvacioj, vol. 56, no. 2, pp. 193–224, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. J. Dong and M. Xu, “Space-time fractional Schrödinger equation with time-independent potentials,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 1005–1017, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. E. K. Lenzi, H. V. Ribeiro, M. A. F. dos Santos, R. Rossato, and R. S. Mendes, “Time dependent solutions for a fractional Schrödinger equation with delta potentials,” Journal of Mathematical Physics, vol. 54, no. 8, Article ID 082107, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. A. D. Ionescu and F. Pusateri, “Nonlinear fractional Schrödinger equations in one dimension,” Journal of Functional Analysis, vol. 266, no. 1, pp. 139–176, 2014. View at Publisher · View at Google Scholar · View at Scopus
  16. N. Hayashi and E. Kaikina, Nonlinear Theory of Pseudodifferential Equations on a Halfline, vol. 194 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, Netherlands, 2004.
  17. E. I. Kaikina, “Mixed initial-boundary value problem for intermediate long-wave equation,” Journal of Mathematical Physics, vol. 53, no. 3, Article ID 033701, 22 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. N. Hayashi and E. I. Kaikina, “Benjamin-Ono equation on a half-line,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 714534, 38 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. E. I. Kaikina, “Forced cubic Schrödinger equation with Robin boundary data: large-time asymptotics,” Proceedings of the Royal Society of London, Series A: Mathematical, Physical and Engineering Sciences, vol. 469, no. 2159, Article ID 20130341, 16 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. I. Kaikina, “A new unified approach to study fractional PDE equations on a half-line,” Complex Variables and Elliptic Equations, vol. 58, no. 1, pp. 55–77, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus